# SDR CA150717004

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,784 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Cracked
- Location: Engine
- Part time: 10,187 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT ITT STARTED TO CLIMB DURING RETURN LEG, PILOT REDUCED POWER TO KEEP ITT WITHIN A/C TEMP LIMITATIONS. UPON LANDING MAINTENANCE WAS BROUGHT OUT TO INSPECT AIRCRAFT, COMPRESSOR BLADES WERE BORESCOPE WITH NO ABNORMAL WEAR FOUND, COMPRESSOR WASH WAS COMPLETED AND A GROUND POWER RUN WAS COMPLETED TO SEE IF ITT WOULD COME BACK DOWN. DURING GROUND RUN ITT NOTED STILL HIGH AND RUNNING AT CRUISE SETTINGS GAVE ITT NUMBERS HIGHER THAN MAX CRUISE (AT 1792 TORQUE AND 1785 NP ITT WAS 817) ALLOWED FOR A/C LIMITATION OF CRUISE POWER (LIMIT IS 740) BROUGHT AIRCRAFT BACK INTO HANGAR AND VERIFIED THAT ITT INDICATION WAS READING CORRECT, THEN FUEL NOZZLES WERE PULLED TO INSPECT FOR DEFECTS AND BORESCOPE INSIDE COMBUSTION CHAMBER UPON BORESCOPE INSPECTION COMBUSTION CHAMBER IT WAS SEEN THAT THE EDGES OF THE LINER WERE WARPED, BENT, CRACKED AND LOOKED BURNT.
